# SDR UPS07148867

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Stiff
- Location: Slide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISARMING SLIDE, LEVER HANGS UP 2/3 OR THE WAY.  REQUIRES FIRM MOTION TO GET PAST 2/3 POSITION.  CLEANED DEBRIS FROM GIRT BAR FITTINGS AND GREASED GIRT.  MEASURED HANDLE FORCE AT 18 LBS.  OK PER MM 52-10-11-05.
